# SDR REXA2019080861175

- Difficulty date: August 6, 2019
- Submitted: August 8, 2019
- Operation: Air carrier
- Aircraft: N909XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15141
- Aircraft time: 28,386 hours, 19,029 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOTED CABIN EMERGENCY LIGHT CEILING LEVEL ROW 1 INOPERATIVE.  FOUND CONNECTOR FOR ROW 1 EMERGENCY LIGHT LOOSE.  CONNECTED. PERFORMED OPS TEST OF EMERGENCY LIGHTS ALL NORMAL IAW AMM 33-51.
